question-icon

What are the withdrawal symptoms of Suboxone?

default
Posted on Fri, 15 May 2015
Question: want to know what to expect getting off suboxone cold turkey
doctor
Answered by Dr. Rovena Murati (1 hour later)
Brief Answer:
detailed below.

Detailed Answer:
Hello.

Welcome to Healthcare Magic.

If you stop taking Suboxone without tapering off (cold turkey) you will experience withdrawal symptoms like with any other opiate.The symptoms will vary from person to person .
The most common symptoms are :
-Nausea , Vomiting,Diarrhea
-Anxiety ,Irritability ,Difficulty to concentrate ,Depression
-Leg restlessness
-Muscle cramps, body aches ,headaches
-Sleep problems (insomnia )

These symptoms will begin after 1-2 days of stopping Suboxone and may last up to several weeks.

The safest way to stop Suboxone avoiding the withdrawal symptoms is tapering off Suboxone instead of going cold turkey.
Your treating physician will guide you through the process of reducing the dosage of the drug week after week until your body is no longer dependent on the substance.

Hope it helps.
Let me know if you need further help.

Kind regards,
Dr.Rovena Murati
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rovena Murati

General & Family Physician

Practicing since :2013

Answered : 1243 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the withdrawal symptoms of Suboxone?

Brief Answer: detailed below. Detailed Answer: Hello. Welcome to Healthcare Magic. If you stop taking Suboxone without tapering off (cold turkey) you will experience withdrawal symptoms like with any other opiate.The symptoms will vary from person to person . The most common symptoms are : -Nausea , Vomiting,Diarrhea -Anxiety ,Irritability ,Difficulty to concentrate ,Depression -Leg restlessness -Muscle cramps, body aches ,headaches -Sleep problems (insomnia ) These symptoms will begin after 1-2 days of stopping Suboxone and may last up to several weeks. The safest way to stop Suboxone avoiding the withdrawal symptoms is tapering off Suboxone instead of going cold turkey. Your treating physician will guide you through the process of reducing the dosage of the drug week after week until your body is no longer dependent on the substance. Hope it helps. Let me know if you need further help. Kind regards, Dr.Rovena Murati